×

zbMATH — the first resource for mathematics

Ensembles remarquables d’adèles algébriques. (French) Zbl 0178.38201

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] E. ARTIN Algebraic numbers and algebraic functions . - Princeton, Princeton University, 1951 (multigraphié). MR 13,628d | Zbl 0054.02101 · Zbl 0054.02101
[2] F. BERTRANDIAS Sur une caractérisation de certains ensembles de nombres algébriques C. R. Acad. Sc. Paris t. 258, 1964 p. 1666-1668. MR 29 #5810 | Zbl 0143.06601 · Zbl 0143.06601
[3] F. BERTRANDIAS Caractérisation des ensembles Sq par la répartition modulo 1 en p-adique , Séminaire Dubreil-Pisot : Algèbre et Théorie des nombres, t. 17, 1963 / 1964 n^\circ 11, 20 p. Numdam | Zbl 0235.12002 · Zbl 0235.12002 · numdam:SD_1963-1964__17_2_A1_0 · eudml:111276
[4] F. BERTRANDIAS Eléments algébriques de l’algébre VE(Q) , Séminaire Delange-Pisot : Théorie des Nombres, t. 5, 1963 / 1964 n^\circ 19, 15 p. Numdam | Zbl 0241.10022 · Zbl 0241.10022 · numdam:SDPP_1963-1964__5__A12_0 · eudml:110631
[5] F. BERTRANDIAS Théorème de Koksma en p-adique , Séminaire Delange-Pisot Théorie des Nombres, t. 6, 1964 / 1965 n^\circ 3, 16 p. Numdam | Zbl 0241.10023 · Zbl 0241.10023 · numdam:SDPP_1964-1965__6_1_A2_0 · eudml:110642
[6] F. BERTRANDIAS Ensembles d’unicité dans des produits de corps p-adiques , Séminaire Delange-Pisot : Théorie des Nombres, t. 6 1964 / 1965 n^\circ 9, 37 p. Numdam | Zbl 0251.12004 · Zbl 0251.12004 · numdam:SDPP_1964-1965__6_1_A7_0 · eudml:110647
[7] N. BOURBAKI Algèbre, Chapitres 4-5 , 2e édition - Paris, Hermann, 1959 (Act. scient. et ind. 1102 ; Bourbaki, 11).
[8] N. BOURBAKI Algèbre, Chapitre 8 . Paris, Hermann, 1958 (Act. scient. et ind. 1261 ; Bourbaki, 23). MR 20 #4576 | Zbl 0102.27203 · Zbl 0102.27203
[9] C. CHABAUTY Sur la répartition modulo 1 de certaines suites p-adiques C. R. Acad. Sc. Paris t 231, 1950 , p. 465-466. MR 12,395a | Zbl 0038.02901 · Zbl 0038.02901
[10] J. CIGLER und G. HELMBERG Neuere Entwicklungen in der Theorie der Gleichverteilung , Jahr. Deutsch. Math. Vereinig. t. 64, 1962 p. 1-50. Article | MR 23 #A2409 | Zbl 0109.03404 · Zbl 0109.03404 · eudml:146486
[11] J. DUFRESNOY et C. PISOT Etudes de certaines fonctions méromorphes bornées sur le cercle unité . Application à un ensemble fermé de nombres algébriques Ann Scient Ec Norm Sup t 72 1955 p. 69-92. Numdam | MR 17,349d | Zbl 0064.03703 · Zbl 0064.03703 · numdam:ASENS_1955_3_72_1_69_0 · eudml:81699
[12] E. HEWITT and K.A. ROSS Abstract harmonic analysis . Berlin, Springer-Verlag, 1963 (Die Grundlehren der mathematischen Wissenschaften, 115). Zbl 0115.10603 · Zbl 0115.10603
[13] J.P. KAHANE et R. SALEM Ensembles parfaits et séries trigonométriques . Paris, Hermann, 1963 (Act. scient. et ind., 1301). MR 28 #3279 | Zbl 0112.29304 · Zbl 0112.29304
[14] J.F. KOKSMA Ein mengentheoretischer Satz über die Gleichverteilung modulo Eins , Compositio Mathematica, t. 2, 1935 , p. 250-258. Numdam | Zbl 0012.01401 | JFM 61.0205.01 · Zbl 0012.01401 · numdam:CM_1935__2__250_0 · eudml:88599
[15] S. LANG Algebraic numbers (Addison-Wesley Publishing Company Inc. 1964 ). MR 28 #3974 | Zbl 0211.38501 · Zbl 0211.38501
[16] E. LUTZ Sur les approximations diophantiennes linéaires P-adiques . Paris, Hermann, 1955 (Act.scient. et ind., 1224 ; Publ. Inst. Math. Univ. Strasbourg, 12). MR 16,1003d | Zbl 0064.28401 · Zbl 0064.28401
[17] K. MAHLER Lectures on diophantine approximations , Part 1. Ann Arbor, University of Notre-Dame, 1961 . Zbl 0158.29903 · Zbl 0158.29903
[18] C. PISOT La répartition modulo 1 et les nombres algébriques , Ann reale Scuola Sup Pisa Serie 2, t 7, 1938 , p.205-248. Numdam | Zbl 0019.15502 | JFM 64.0994.01 · Zbl 0019.15502 · numdam:ASNSP_1938_2_7_3-4_205_0 · eudml:82956
[19] C. PISOT Sur quelques approximations rationnelles caractéristiques des nombres algébriques , C.R. Acad Sc Paris t 206, 1938 ; p. 1862-1864. Zbl 0019.05203 | JFM 64.0151.03 · Zbl 0019.05203 · www.emis.de
[20] C. PISOT Ensembles fermés de nombres algébriques et familles normales de fractions rationnelles , C.R. Acad. Sc. Paris, t. 256, 1963 , p. 1418-1419. MR 27 #2619 | Zbl 0124.28104 · Zbl 0124.28104
[21] C. PISOT Familles normales de fractions rationnelles et ensembles fermés de nombres algébriques , Séminaire Dubreil-Pisot Algébre et Théorie des nombres, t. 16 1962 / 1963 , n^\circ 14, 12 p. Numdam | Zbl 0207.36201 · Zbl 0207.36201 · numdam:SD_1962-1963__16_2_A3_0 · eudml:111257
[22] C. PISOT Une famille normale de fractions rationnelles , Séminaire Delange-Pisot : Théorie des nombres, t. 4 1962 / 1963 , n^\circ 7, 6 p. Numdam | Zbl 0189.05202 · Zbl 0189.05202 · numdam:SDPP_1962-1963__4__A6_0 · eudml:110625
[23] C. PISOT Familles compactes de fractions rationnelles et ensembles fermés de nombres algébriques . Ann Scien Ec Norm Sup 3e série, t 81, 1964 , p. 165-188. Numdam | MR 31 #3403 | Zbl 0139.28002 · Zbl 0139.28002 · numdam:ASENS_1964_3_81_2_165_0 · eudml:81798
[24] W. RUDIN Fourier analysis on groups . New York, Interscience Publishers, 1962 (Interscience Tracts in pure and applied Mathematics, 12). MR 27 #2808 | Zbl 0107.09603 · Zbl 0107.09603
[25] R. SALEM Sets of uniqueness and sets of multiplicity , Trans. Amer. Math. Soc. t 54, 1943 , p. 218-228 ; t 56, 1944 p. 32-49. Zbl 0060.18604 · Zbl 0060.18604 · doi:10.2307/1990276
[26] R. SALEM A remarkable class of algebraic integers , Duke Math J t 11 1944 , p. 103-108. Article | MR 5,254a | Zbl 0063.06657 · Zbl 0063.06657 · doi:10.1215/S0012-7094-44-01111-7 · minidml.mathdoc.fr
[27] R. SALEM Power series with integral coefficients , Duke Math. J, t 12, 1945 , p. 153-172. Article | MR 6,206b | Zbl 0060.21601 · Zbl 0060.21601 · doi:10.1215/S0012-7094-45-01213-0 · minidml.mathdoc.fr
[28] R. SALEM Algebraic numbers and Fourier analysis . Boston, D.C. Heath and Company, 1963 (Heath Mathematical Monographs). MR 28 #1169 | Zbl 0126.07802 · Zbl 0126.07802
[29] R. SALEM et A. ZYMUND Sur un théorème de Piatecki-Shapiro , C. R. Acad Sc Paris, t 240, 1955 , p. 2040-2042. Zbl 0065.29702 · Zbl 0065.29702
[30] J. TATE Fourier Analysis in number field and Hecke’s Zeta Function (Dissertation - Princeton 1950 ).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.